# SDR 2007UALA04405

- Difficulty date: October 26, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 53,363 hours, 31,292 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO SHATTERING OF LEFT SLIDING COCKPIT WINDOW.    HIGH INTERNAL RESISTANCE ON T271, CAUSING THE  WHC TO FAIL OVERHEAT CONDITION.  OVERHEAT OCCURRED AND WINDOW WAS SHATTERED AS A RESULT.   REPLACED WINDOW AND RESPLICED SENSOR WIRING (CAUSING THE HIGH RESISTANCE). TESTED WINDOW -OK.
